# SDR CALA2013081200555

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 40,349 hours, 12,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 416N26237173
- Condition: Missing
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DEPLOYED INFLIGHT.  ACCOMPLISHED PROCEDURES IAW QRH FOUND LT OVERWING SLIDE ASSY MISSING & DAMAGED.  INSPECTED AREA, ALL DISCREPANCIES CORRECTED IAW EA 2561-01170, OP2.
